Alert archive / Louisiana / Wind Advisories in 2015

Wind Advisory 10, NWS Lake Charles, LA

November 16, 201510 parishes in Louisiana; 4 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Nov 16, 2015, 2:16 PM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Nov 17, 2015, 8:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2015, 2:16 PM CST (20:16 UTC)
In effect from
Nov 17, 2015, 8:00 AM CST
Expired
Nov 17, 2015, 9:00 PM CST
In force
13 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WWUS74 KLCH 162016
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
216 PM CST MON NOV 16 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY...

.STRONG WINDS WILL DEVELOP AFTER SUNRISE ON TUESDAY MORNING AHEAD
OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION DURING THE
AFTERNOON HOURS. WINDS WILL BE STRONG FROM THE I-10 CORRIDOR
SOUTH TO THE COAST.

LAZ041>045-052>055-073-074-TXZ215-216-171200-
/O.NEW.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...CAMERON...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
216 PM CST MON NOV 16 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY. 

* TIMING...FROM 8 AM THROUGH 6 PM

* WINDS...20 MPH WITH GUSTS TO 30 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE
  DRIVING DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
8 follow-up statements
464 
WWUS74 KLCH 170300
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
900 PM CST MON NOV 16 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY...

.STRONG WINDS WILL DEVELOP AFTER SUNRISE ON TUESDAY MORNING AHEAD
OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION DURING
THE AFTERNOON HOURS. WINDS WILL BE STRONG FROM THE I-10 CORRIDOR
SOUTH TO THE COAST.

LAZ027>033-TXZ180-201-259>262-171400-
/O.EXA.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON...
SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
900 PM CST MON NOV 16 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY. 

* TIMING...FROM 8 AM THROUGH 6 PM

* WINDS...20-25 MPH WITH GUSTS TO 30 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ041>045-052>055-073-074-TXZ215-216-171400-
/O.CON.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...CAMERON...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
900 PM CST MON NOV 16 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST
TUESDAY...

* TIMING...FROM 8 AM THROUGH 6 PM

* WINDS...25 MPH WITH GUSTS TO 35 MPH 

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
464 
WWUS74 KLCH 171228
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
628 AM CST TUE NOV 17 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY...

.STRONG WINDS WILL DEVELOP AFTER SUNRISE THIS MORNING AHEAD OF A
STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION LATER THIS
AFTERNOON AND THIS EVENING. THE STRONGEST WINDS ARE EXPECTED
AROUND THE NOON HOUR.

LAZ041>045-052>055-073-074-TXZ215-216-180000-
/O.CON.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...CAMERON...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
628 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...FROM 8 AM THROUGH 6 PM

* WINDS...25 MPH WITH GUSTS TO 35 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ027>033-TXZ180-201-259>262-180000-
/O.CON.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON...
SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
628 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...FROM 8 AM THROUGH 6 PM

* WINDS...20-25 MPH WITH GUSTS TO 30 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SWEENEY
813 
WWUS74 KLCH 171839
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1239 PM CST TUE NOV 17 2015

..HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR ST
MARY...IBERIA AND VERMILION PARISHES IN SOUTH CENTRAL LOUISIANA...
...WIND ADVISORY IN EFFECT UNTIL 6 PM CST...

.STRONG WINDS HAVE DEVELOP OVER THE REGION THIS AFTERNOON AHEAD
OF A COLD FRONT THAT WILL MOVE INTO SOUTHEAST LOUISIANA LATE
TONIGHT. THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON
HOURS.

LAZ052>055-180000-
/O.UPG.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/
/O.NEW.KLCH.HW.W.0001.151117T1839Z-151118T0000Z/
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
STEPHENSVILLE
1239 PM CST TUE NOV 17 2015

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...UNTIL 6 PM

* WINDS...30 TO 40 MPH WITH GUSTS TO 45 TO 50 MPH.

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OR GUSTS OF AT LEAST 35 MPH OR MORE
CAN LEAD TO PROPERTY DAMAGE.

&&

$$

LAZ041>045-073-074-TXZ215-216-180000-
/O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
WEST CAMERON-EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...HACKBERRY...CAMERON...
BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
1239 PM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THROUGH 6 PM

* WINDS...25 MPH WITH GUSTS TO 35 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ027>033-TXZ180-201-259>262-180000-
/O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON...
SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
1239 PM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THROUGH 6 PM

* WINDS...20-25 MPH WITH GUSTS TO 35 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
001 
WWUS74 KLCH 172103
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
303 PM CST TUE NOV 17 2015

..HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR ST
MARY...IBERIA AND VERMILION PARISHES IN SOUTH CENTRAL LOUISIANA...
...WIND ADVISORY IN EFFECT UNTIL 6 PM CST...

.STRONG WINDS HAVE DEVELOP OVER THE REGION THIS AFTERNOON AHEAD
OF A COLD FRONT THAT WILL MOVE INTO SOUTHEAST LOUISIANA LATE
TONIGHT. THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON
HOURS.

TXZ180-201-259-261-172215-
/O.CAN.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/
TYLER-HARDIN-NORTHERN JASPER-SOUTHERN JASPER-
INCLUDING THE CITIES OF...WOODVILLE...COLMESNEIL...LUMBERTON...
SILSBEE...JASPER...KIRBYVILLE...BUNA
303 PM CST TUE NOV 17 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
WIND ADVISORY. 

THE COLD FRONT HAS MOVED THROUGH TYLER...HARDIN AND JASPER
COUNTIES THIS AFTERNOON. WINDS HAVE TAPER OFF BEHIND THE FRONT 
AND THE ADVISORY HAS BEEN CANCELLED.

$$

LAZ052>055-180000-
/O.CON.KLCH.HW.W.0001.000000T0000Z-151118T0000Z/
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
STEPHENSVILLE
303 PM CST TUE NOV 17 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* TIMING...UNTIL 6 PM

* WINDS...30 TO 40 MPH WITH GUSTS TO 45 TO 50 MPH.

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OR GUSTS OF AT LEAST 35 MPH OR MORE
CAN LEAD TO PROPERTY DAMAGE.

&&

$$

LAZ041>045-073-074-TXZ215-216-180000-
/O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
WEST CAMERON-EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...HACKBERRY...CAMERON...
BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
303 PM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THROUGH 6 PM

* WINDS...25 MPH WITH GUSTS TO 35 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ027>033-TXZ260-262-180000-
/O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
NORTHERN NEWTON-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...NEWTON...DEWEYVILLE
303 PM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THROUGH 6 PM

* WINDS...20-25 MPH WITH GUSTS TO 35 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
570 
WWUS74 KLCH 172144
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
344 PM CST TUE NOV 17 2015

..HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING FOR ST
MARY...IBERIA AND VERMILION PARISHES IN SOUTH CENTRAL LOUISIANA...
...WIND ADVISORY IN EFFECT UNTIL 8 PM CST...

.STRONG WINDS DEVELOPED OVER THE REGION THIS AFTERNOON AHEAD OF A
COLD FRONT THAT IS MOVING THROUGH CALCASIEU PARISH AT THIS TIME.
THIS FRONT WILL MOVE TO THE EAST THIS EVENING. WINDS ARE EXPECTED
TO DROP OFF OVER DURING THE EVENING HOURS.

LAZ027-030-073-TXZ215-216-260-262-172245-
/O.CAN.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/
VERNON-BEAUREGARD-WEST CAMERON-JEFFERSON-ORANGE-NORTHERN NEWTON-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER...
HACKBERRY...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...
BRIDGE CITY...NEWTON...DEWEYVILLE
344 PM CST TUE NOV 17 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
WIND ADVISORY. 

THE FRONT HAS MOVED THROUGH AS A RESULT WINDS HAVE DROPPED THIS
EVENING AND THE ADVISORY HAS BEEN CANCELLED.

$$

LAZ052>055-180200-
/O.EXT.KLCH.HW.W.0001.000000T0000Z-151118T0200Z/
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
STEPHENSVILLE
344 PM CST TUE NOV 17 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...UNTIL 8 PM

* WINDS...30 TO 40 MPH WITH GUSTS TO 45 TO 50 MPH.

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OR GUSTS OF AT LEAST 35 MPH OR MORE
CAN LEAD TO PROPERTY DAMAGE.

&&

$$

LAZ041>045-074-180200-
/O.EXT.KLCH.WI.Y.0010.000000T0000Z-151118T0200Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
EAST CAMERON-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...CAMERON
344 PM CST TUE NOV 17 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...THROUGH 8 PM

* WINDS...25 MPH WITH GUSTS TO 35 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ028-029-031>033-180200-
/O.EXT.KLCH.WI.Y.0010.000000T0000Z-151118T0200Z/
RAPIDES-AVOYELLES-ALLEN-EVANGELINE-ST. LANDRY-
INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE...
BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...OAKDALE...KINDER...
VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE
344 PM CST TUE NOV 17 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...THROUGH 8 PM

* WINDS...20-25 MPH WITH GUSTS TO 35 MPH

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
040 
WWUS74 KLCH 172313
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
513 PM CST TUE NOV 17 2015

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST...

.STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THIS EVENING ACROSS
PARTS OF EAST CENTRAL AND SOUTH CENTRAL LOUISIANA AHEAD OF A COLD
FRONT CURRENTLY MOVING EAST THROUGH THE AREA. A BRIEF PERIOD OF
GUSTY NORTHWEST WINDS WILL ACCOMPANY THE FRONTAL PASSAGE.

LAZ052>055-180300-
/O.CAN.KLCH.HW.W.0001.000000T0000Z-151118T0200Z/
/O.EXB.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
STEPHENSVILLE
513 PM CST TUE NOV 17 2015

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING...THROUGH 9 PM

* WINDS...SOUTH WINDS 15 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ028-029-031-032-041-180015-
/O.CAN.KLCH.WI.Y.0010.000000T0000Z-151118T0200Z/
RAPIDES-AVOYELLES-ALLEN-EVANGELINE-CALCASIEU-
INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE...
BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...OAKDALE...KINDER...
VILLE PLATTE...MAMOU...LAKE CHARLES...SULPHUR
513 PM CST TUE NOV 17 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
WIND ADVISORY. 

$$

LAZ033-042>045-074-180300-
/O.EXT.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/
ST. LANDRY-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
EAST CAMERON-
INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...JENNINGS...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...CAMERON
513 PM CST TUE NOV 17 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...THROUGH 9 PM

* WINDS...SOUTH WINDS 15 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
343 
WWUS74 KLCH 180204
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
804 PM CST TUE NOV 17 2015

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST...

.STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THIS EVENING ACROSS
PARTS OF SOUTH CENTRAL LOUISIANA AHEAD OF A COLD FRONT CURRENTLY
MOVING EAST THROUGH THE AREA. A BRIEF PERIOD OF GUSTY NORTHWEST
WINDS WILL ACCOMPANY THE FRONTAL PASSAGE.

LAZ042-074-180315-
/O.CAN.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/
JEFFERSON DAVIS-EAST CAMERON-
INCLUDING THE CITIES OF...JENNINGS...LAKE ARTHUR...CAMERON
804 PM CST TUE NOV 17 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
WIND ADVISORY. 

$$

LAZ033-043>045-052>055-180315-
/O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/
ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-
ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE...
CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...
ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...
PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE
804 PM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...THROUGH 9 PM.

* WINDS...SOUTH WINDS 15 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER 
  ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL 
  MAKE DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

13
420 
WWUS74 KLCH 180305
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
905 PM CST TUE NOV 17 2015

LAZ033-043>045-052>055-180415-
/O.EXP.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/
ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-
ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE...
CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...
ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...
PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE
905 PM CST TUE NOV 17 2015

...WIND ADVISORY HAS EXPIRED...
ONLY A SMALL PART OF THE AREA CONTINUES TO EXPERIENCE SOUTH 
WINDS AHEAD OF AN EASTWARD MOVING COLD FRONT...AND THESE WINDS
HAVE DECREASED BELOW ADVISORY CRITERIA.

$$

13

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Nov 16, 10:55 AM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Nov 16, 10:55 AM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1055 AM CST MON NOV 16 2015

.DISCUSSION...
THIS MORNING UNDER CLOUDY SKIES A FEW SHOWERS ARE LIFTING OUT OF
THE GULF AND ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA.
SHOWERS ARE MOVING TO THE NORTH. THIS OVERALL PATTERN WILL
CONTINUE TODAY AS AN UPPER LEVEL SYSTEM WITH A SURFACE REFLECTION
MOVES INTO THE SOUTHERN PLAIN STATES TOMORROW. LOOKING FOR A
SQUALL LINE TO DEVELOP AND MOVE INTO SOUTHEAST TEXAS AROUND THE
NOON HOUR AND INTO WESTERN LOUISIANA TOWARDS THE LATE AFTERNOON HOURS
EXITING SOUTH CENTRAL LOUISIANA AROUND MIDNIGHT. THIS FRONTAL
SYSTEM WILL HAVE THE POTENTIAL FOR PRODUCING SEVERE THUNDERSTORMS
AHEAD OF THE FRONT... WITH THE MAIN THREAT FROM STRAIGHT LINE
WINDS WITH VERY HEAVY RAINS.

&&

K. KUYPER

.PREV DISCUSSION... /ISSUED 531 AM CST MON NOV 16 2015/

DISCUSSION...
FOR THE 16/12Z TAF ISSUANCE.

AVIATION...
WARM AIR ADVECTION LOW CLOUDS WILL PREVAIL ACROSS THE FORECAST
AREA DURING THE TAF PACKAGE...AS MOIST SOUTHERLY FLOW
INCREASES...AS A STORM SYSTEM DEVELOPS OVER THE EASTERN ROCKIES
AND MOVES INTO THE SOUTHERN PLAINS. CEILINGS WILL VARY BETWEEN IFR
AND MVFR AT TIMES...IN THE LOW CLOUDS...AS WELL AS...SCATTERED
SHOWERS THAT WILL INCREASE LATER THIS AFTERNOON INTO TONIGHT.

RUA

PREV DISCUSSION... /ISSUED 510 AM CST MON NOV 16 2015/

SYNOPSIS...SHOWERS WILL DEVELOP THIS MORNING BECOMING LIKELY THIS
AFTERNOON AS A STORM SYSTEM DEVELOPS EAST OF THE ROCKIES, DRAWING
DEEP GULF AND PACIFIC MOISTURE OVER THE AREA. HEAVY RAINFALL IS
EXPECTED BY LATE TUESDAY AHEAD OF A PACIFIC COLD FRONT. THIS
SYSTEM SHOULD MOVE THROUGH BY TUESDAY NIGHT WITH RAIN ENDING FROM
THE WEST ON WEDNESDAY AS DRIER AIR PUSHES IN AFTER THE COLD FRONT.

SHORT RANGE DISCUSSION...MODERATE RAINFALL LATE TNITE BECOMING
HEAVY TUESDAY AFTERNOON JUST AHEAD OF THE FRONT. OPTED NOT TO GO
WITH A FLOOD WATCH AT THIS TIME AS THE SYSTEM SHOULD BE QUICK TO
MOVE THROUGH. THE STORM PREDICTION CENTER DOES INCLUDE OUR AREA
IN AN ENHANCED RISK FOR SEVERE THUNDERSTORMS. THIS WOULD BE DUE TO
POSSIBLE SQUALL LINE DEVELOPMENT AHEAD OF THE FRONT.

LONG RANGE DISCUSSION...A PERIOD OF DRY WEATHER WITH STRONG
NORTHWESTERLY FLOW ALOFT THROUGH THE REMAINDER OF THIS WEEK AND
INTO THE WEEKEND WITH A REINFORCING COLD FRONT FILTERING THROUGH
SATURDAY NIGHT. TEMPS BEHIND THE FRONT SHOULD REMAIN NEAR SEASONAL
NORMS WITH LOWS IN 40S ACROSS THE NORTHERN PORTION OF THE AREA,
CLOSER TO 50 ALONG THE I-10 CORRIDOR.

MARINE...A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED TUESDAY AND
TUESDAY NIGHT FOR STRONG WESTERLY WINDS. MODERATE NORTHERLY WINDS
BEHIND THE FRONT.

HYDROLOGY...TWO TO THREE INCHES OF RAIN CAN BE EXPECTED OVER THE
AREA FROM THIS AFTERNOON THROUGH LATE WEDNESDAY WITH LOCALLY
HIGHER AMOUNTS UP TO 6 INCHES TO THE NORTH AND 5 INCHES ACROSS
THE SOUTHERN ZONES.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  72  72  73  53 /  70  60 100  80
LCH  77  74  75  55 /  40  50  90  80
LFT  76  74  75  57 /  60  50  90 100
BPT  78  74  74  54 /  40  40 100  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...19
Hazardous weather outlook, Nov 16, 5:33 AM CST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
533 AM CST MON NOV 16 2015

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-171145-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
533 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER CALLS FOR A MARGINAL RISK FOR SEVERE
TSTMS WITH HAIL AND STRONG WINDS POSSIBLE MAINLY LATE TNITE WEST
OF ALEXANDRIA AND BEAUMONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE AN ENHANCED RISK FOR SEVERE TSTMS TUESDAY INTO EARLY
WEDNESDAY MAINLY DUE TO THE POTENTIAL FOR SQUALL LINE DEVELOPMENT.
STRONG WINDS AND HAIL WOULD BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TNITE INTO EARLY
WEDNESDAY.

GMZ450-452-455-470-472-475-171145-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
533 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE LATE THIS
AFTERNOON AND TONIGHT AHEAD OF A COLD FRONT. A FEW OF THESE STORMS
COULD REACH SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED AS A PACIFIC COLD
FRONT PUSHES THROUGH THE COASTAL WATERS LATE TUESDAY INTO EARLY
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TODAY INTO EARLY
WEDNESDAY.

SWEENEY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:07 PM CSTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more38 hr
Nov 16, 2:14 PM CSTSmall Craft AdvisoryLCH37 hr

Nearby

Wind Advisories in Louisiana, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.